How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I just paid and sent through a question on my medical

Customer Question

I just paid and sent through a question on my medical condition. I have yet to received an answer? Thank you, ***** *****
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. SH replied 7 months ago.

Hi there.
Thank you for your question.
I am Dr. SH and will be helping you out with your concerns today.

Expert:  Dr. SH replied 7 months ago.

I read your question that you posted.

Can you please let me know what kind of steroid and at what does your are on?

For what medical condition are you taking the steroid?

Please let me know.

Customer: replied 7 months ago.
I already paid for another MD and opinion. Do I pay for you too? If not, then the steroid I am on is Prednisone for pain in my arm due to stress. I have had a similar pain in the past like siadica in the leg from stress. This is what the doctors said is similar.
Expert:  Dr. SH replied 7 months ago.

No you do not pay me. On the website, an expert is only paid when you "rate" him/her. If you have not rated the other expert you have paid nothing. Plus you have a subscription anyways, so you do not need to pay anything extra even if you continue asking questions.

Prednisone is a very common cause of high white cell count.

It actually causes a high neutrophil count as well.

So I would not worry whatsoever with the high count.

It is almost certainly due to the steroid that you are on.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards